JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 92
On Relations of Coefficient Conditions

    Authors: Laszlo Leindler,  
    Keywords: Haar series, Absolute convergence, Equivalence of coefficient conditions.  
    Date Received: 27/04/04  
    Date Accepted: 20/10/04  
    Subject Codes:

26D15, 40A30, 40G05.

    Editors: Alexander G. Babenko,  

We analyze the relations of three coefficient conditions of different type implying one by one the absolute convergence of the Haar series. Furthermore we give a sharp condition which guaranties the equivalence of these coefficient conditions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login